MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES
Model Number 26G*1/2''(0.46MM*13MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(1) batch sample test: on november 11, 2024, batch number: ckdd06-03 specification model: 26g / 1/2''(0.46mm /13mm), 20 needles retention sample products were selected for the following tests: 1.Patency test of needle lumen: according to the requirements of iso7864-2016(e) standard, 10 samples were taken for testing.The 0.18mm stylet was used to pass through the needle lumen, and the stylet could be dropped freely.2.Simulated clinical use for suction injection test: 10 needles were taken to simulate clinical practice for suction injection liquid, and the simulation test results: all of them were unobstructed without blockage.(2) production process review: upon inspection of the production records of this batch of products, there were no abnormalities in the production process, and there were no changes in the raw materials and production processes of the products.
 
Event or Problem Description
The customer reported that no fluid is released from the needle during injections.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20756802
Report Number3003560965-2024-00083
Device Sequence Number18283119
Product Code FMI
UDI-Device Identifier10612479206820
UDI-Public10612479206820
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26G*1/2''(0.46MM*13MM)
Device Catalogue Number16-N2605
Device Lot NumberCKDD06-03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown